MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6109
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 10" (25 cm) smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer and it was reported that the product is leaking which caused issues for their patients.They observed leakage in two separate patients at the connection point to the patient's line, post white clamp.The event occurred during infusion and patient loss of critical fluids and drop in glucose.There were patient involvement and no patient harm reported.This report captures the second of two incidents.
 
Additional Manufacturer Narrative
One new and one used device were received for evaluation on 12/11/2025.Two photos were also received showing the packaging and the affected sample.No conclusions could be made from the photos provided.No visual damages or anomalies were observed on the returned units.The reported complaint of a leak could not be confirmed.The returned sample was tested and no leaks were observed.The returned sample met product specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23723860
Report Number9617594-2025-02251
Device Sequence Number10691881
Product Code FMG
UDI-Device Identifier00887709077645
UDI-Public(01)00887709077645(17)291001(10)14176093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6109
Device Lot Number14176093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown